# SDR CA140702007

- Difficulty date: July 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 46,394 hours
- Engine: Ge CFM567B24
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: BACC63BV22F55PN
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF WHEN THE FLAPS WERE RETRACTED THEY LOCKED UP AT 5 UNITS. THE CREW DECLARED AN EMERGENCY AND DIVERTED, THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A SHORTED NR 3 FLAP SKEW SENSOR, THE CONNECTOR WAS REPLACED AND THE SYS TESTED SERVICEABLE.
